MathSciNet Relay Station
MathSciNet bibliographic data
MR725629 (85k:11034) 11K36 (11K31)
Boshernitzan, Michael Homogeneously distributed sequences and Poincaré sequences of integers of sublacunary growth. Monatsh. Math. 96 (1983), no. 3, 173–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement